HomePublications

Corrigendum to “A Schanuel Condition for Weierstrass Equations”

Research output: Contribution to journalArticle

Details

Original languageEnglish
Pages (from-to)1023-1023
Number of pages1
JournalJournal of Symbolic Logic
Volume70
Issue number3
DOIs
Publication statusPublished - 2005
Peer-reviewedYes

View graph of relations

ID: 953147

Related by author
  1. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  2. Differential Existential Closedness for the j-function

    Research output: Contribution to journalArticle

  3. Blurred Complex Exponentiation

    Research output: Contribution to journalArticle

  4. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  5. Pseudo-exponential maps, variants, and quasiminimality

    Research output: Contribution to journalArticle

Related by journal
  1. The Kim-Pillay theorem for Abstract Elementary Categories

    Research output: Contribution to journalArticle

  2. On wide Aronszajn trees in the presence of MA

    Research output: Contribution to journalArticle

  3. Iterating Symmetric Extensions

    Research output: Contribution to journalArticle

  4. A forcing notion collapsing \aleph_3 and preserving all other cardinals

    Research output: Contribution to journalArticle

  5. Measuring club-sequences together with the continuum large

    Research output: Contribution to journalArticle